Topomax Side Effects:Don’t ya hate it when your medicine tries to blind you?

I have had to stop the Topomax due to some sort of bad reaction.

My right eye  became blood red and bloodshot and began watering and twitching and then my leg muscles all became extremely sore and locked up off  and on.

My meds give me the best attempted maimings.

What sucks is this one was my idea and I had high hopes for it.

Now I am back at the drawing board, with a red eye, aching legs, and a defeated attitude. I am ready to give up on the stupid meds. Take the Lamictal and just live with the suicidal depressions. (I  want my Cymbalta back and wish I had never ever told her about the manic episodes, it was the only med in 15 months that did ANY good.)

Depression should not be your perpetual mental state. It should not be a way of life.

And you shouldn’t have to risk blindness just to escape depression, either. I knew it could cause glaucoma/vision issues but what were the frickin odds I’d be one in a million to get that side effect

I am just special.

And I don’t want to be. I just want to be normal. Which to me means,not depressed.

 

 

Advertisements

One Response to “Topomax Side Effects:Don’t ya hate it when your medicine tries to blind you?”

  1. Ouch. I’ve had some pretty wonky side effects but fortunately never that. I hope it clears up soon… 😦

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: